| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, date of onset of visual issues was not provided.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a tecnis symfony intraocular lens (iol), model zxr00 25.5 diopter, was explanted from the right eye of the patient on (b)(6) 2017 due to complaints of visual issues.There was no incision enlargement, vitrectomy, sutures, or post-operative injuries.The lens was replaced with the same model lens with a lower diopter size (23.0).No additional information provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.